# SDR HALA2020040800081

- Difficulty date: April 7, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 29,387 hours, 68,834 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON L/H SLAT TRACK DOOR ASSY BETWEEN SLAT 2 AND 3. // REMOVED SLAT TRACK DOOR ASSY PER AMM 27-80-01-00-806 (STEP(8)(E)-(G)21555 REPLACED DOOR PER DRG 9971030. ON DOOR ASSY. 4-7-2020 #11220. INSULATION PENDING. CONTINUE TO LOG PG 842783-1 REINSTALLED SLAT TRACK DOOR ASSY BETWEEN SLATS 2-3 PER AMM 27-80-01 CLEARANCE CHECKS GOOD. OK FOR SERVICE.
